Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 63, No. 1, pp. 1-10 (2006)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Singularities of optimal averaged profit for stationary strategies

Célia Moreira

Universidade do Porto -- PORTUGAL

Abstract: For one-parametric families of polidynamical systems and of profit densities on the circle, we classify the generic singularities of the optimal averaged profit as a function of the parameter, when the averaged profit is provided by stationary strategies.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2006 Sociedade Portuguesa de Matemática
© 2006–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition